Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Headache, nausea, lightheaded. Taking tylenol. Cause?

hello- I woke up today with a slight headache. I still had one while working even though I took 1 tylenol. After lunch I felt nauseated (I sometimes feel nauseated after lunch). I took another tylenol at around 3 and went cycling for around 45 mins and felt ok. I went to the grocery store on my way back from cycling and felt light-headed and that I was going to pass out. I don;t normally feel like this. I came home and my face was a little rosy but it looks normal now. could you tell me what it could be? I still have a headache. thank you
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
lightheadedness and headache can be due to changes in blood sugar and blood pressure levels.
get blood glucose levels random, fasting and postprandial levels, and also check your blood pressure .
these are basic things that you need to do first, if these things turn out to be normal further investigation might be needed.
vision examination is also needed sometime visual defects can cuase similar symptoms.
hope this will help you
reagrds
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor